# SDR FDKA200702092

- Difficulty date: February 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 15,670 hours, 14,158 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 3622001015
- Part serial: 0275A
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6004 LEX-ATL (1831 PHX LCL).  AUTOPILOT FAILED IN FLIGHT ON CLIMBOUT.  MX REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR.
